Colleen M Robles
- Associate Professor in the Department of Mathematics
Research Areas and Keywords
Geometry: Differential & Algebraic
Robles, C. "Parallel calibrations and minimal submanifolds." Illinois Journal of Mathematics 56.2 (December 1, 2012): 383-395.
Robles, C, and The, D. "Rigid Schubert varieties in compact Hermitian symmetric spaces." Selecta Mathematica 18.3 (September 2012): 717-777. Full Text
Landsberg, JM, and Robles, C. "Fubini-Griffiths-Harris rigidity and Lie algebra cohomology." Asian Journal of Mathematics 16.4 (2012): 561-586. Full Text
Robles, C. "The adjoint variety of SLm+1C is rigid to order three." Differential Geometry and its Applications 26.6 (December 2008): 683-696. Full Text
Robles, C. "Geodesics in Randers spaces of constant curvature." TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 359.4 (2007): 1633-1651.
Robles, C. "Geodesics in Randers spaces of constant curvature." Transactions of the American Mathematical Society 359.04 (October 16, 2006): 1633-1652. Full Text
Analog of the Satake-Baily-Borel compactification for period domains. Focused Research Group on Hodge Theory, Moduli and Representation Theory: Workshop VI. Simons Center for Geometry and Physics. March 2016